# SDR QXEA2013011800083

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 4,436 hours, 4,580 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 5103121
- Part serial: 1099
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 71 hours, 75 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESSURE CAUTION, WITH BOOTS IN FAST, TORQUE AT 64 PERCENT, LT TAIL INBD ADV LIGHT DID NOT ILLUMINATE.  DE-ICE PRESSURE GAUGE INDICATED NORMAL PRESSURE WITH BOOT ISO SWITCH ON AND OFF.  DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. L/E 331AL & 341BR AND DDV NR 6 REPLACED.  PERFORMED FUNCTIONAL CHECK OF PNEUMATIC DE-ICE SYS IAW AMM 30-11-00-720-801, INCLUDING HS 30-0012. CHECKED GOOD. RETURNED TO SERVICE.
